# SDR FDEA201208163035

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B113700000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBOARD 132QG HAS 8 SQUARE INCHES OF DELAMINATION ON ONE CORNER , AND HAS 20 PUNTURES DOWN ONE SIDE ON LOWER SURFACE, ( .7500" X .7500" MEASUREMENTS).   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
